# SDR C2XA05IA089

- Difficulty date: July 14, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 7,037 hours, 5,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORF - DURING PREFLIGHT INSPECTION, THE FLIGHT CREW REPORTED THE SERVICE DOOR EXIT SIGN NOT ILLUMINATING WHEN TESTED.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE EMERGENCY EXIT LIGHTING SYSTEM AND THE SERVICE DOOR EXIT SIGN OPERATED NORMALLY WITHOUT ANY DEFECTS NOTED.  MAINTENANCE THEN CLEARED THE DISCREPANCY.
